# SDR IPXA2023041754147

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 66,788 hours, 22,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* EXTERNAL FUSELAGE EMERGENCY LIGHT BULB INOP RELAMPED EXTERNAL EMERGENCY LIGHT REF AMM 33-51-16. OPS CK OK.
